Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Elliptic curves and Dedekind domains


Author: Michael Rosen
Journal: Proc. Amer. Math. Soc. 57 (1976), 197-201
MSC: Primary 14K15; Secondary 13F05, 14G25
MathSciNet review: 0417190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some results are obtained on the group of rational points on elliptic curves over infinite algebraic number fields. A certain naturally defined class of Dedekind domains, elliptic Dedekind domains, are described and it is shown that every countable abelian group can be realized as the class group of an elliptic Dedekind domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14K15, 13F05, 14G25

Retrieve articles in all journals with MSC: 14K15, 13F05, 14G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0417190-3
PII: S 0002-9939(1976)0417190-3
Keywords: Elliptic curves, rational points, Dedekind domains, class group
Article copyright: © Copyright 1976 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia